# SDR CA991103036

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010227
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 25,141 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A HYDRAULIC FLUID LEAK WAS NOTICED ON THE AIRCRAFT BELLY RT SIDE UNDER ROW 2 SEATS.  A HYDRAULIC LINE WAS FOUND LEAKING AT THE PERMASWAGE FITTING.
